Patient :I had a kidney infection a while ago that came back because I accidentally didn't finish the treatment, therefore I had to restart treatment, taking antibiotics to cure my kidney infection. While taking the antibiotic, I started having discharge that looks like cottage cheese. My doctor simply told me to eat yogurt and that it would go away. It has been months since then, and I still have some white discharge, but not as severe as while I was taking the antibiotic. I have tried monist at and the discharge seemed to be gone but now its back. Sometimes its noticeable and sometimes its not. I'm wondering if this is a yeast infection, and if so why it hasn't gone away?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.